# SDR AALA202306159932

- Difficulty date: June 10, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737823
- Aircraft serial: 44466
- Aircraft time: 7,375 hours, 2,704 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31559
- Part serial: E1163
- Condition: Deformed
- Location: Zone 700 - Gears
- Part time: 1,385 hours, 505 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SEVERE NOSE GEAR VIBRATION ON TAKE-OFF, FORCES FELT INFLIGHT CONTROLS. EMERGENCY DECLARED; FLIGHT RETURNED TO MIA LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202306132611: NOSE STRUT SERVICED PER AMM 12-15-41 (AALA202306132611). LEFT AND RIGHT NOSE TIRES WERE FOUND OUT OF ROUND. TIRES REPLACED PER AMM 32-45-21 (AALA202306159932, AALA202306151821).** (CLOSED)
